| Model Number |
60-01-04 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H10: livanova deutschland manufactures the centrifugal pump 5 (cp5).The incident occurred in san antonio, texas.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova deutschland received a report that flow of centrifugal pump 5 (cp5) was lost during procedure.The unit was switched out with a new one by the customer.
Event or Problem Description
See initial report.
Additional Manufacturer Narrative
Through follow-up communication with the customer, livanova learned that this event is a duplicated of a previous one already reported (mfr report number ref.9611109-2023-00520).Therefore, this complaint will be voided.